Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2761
Título: On the euler characteristic of definable groups
Autor: Edmundo, Mário Jorge
Palavras-chave: O-minimal structures
Definable groups
Data: Fev-2011
Editora: WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Citação: Edmundo, Mário Jorge - On the euler characteristic of definable groups. "Mathematical Logic Quarterly" [Em linha]. ISSN 1521-3870 (Print) 0942-5616 (Online). Vol. 57, Nº 1 (Fev. 2011), p. 3-5
Resumo: We show that in an arbitrary o-minimal structure the following are equivalent: (i) conjugates of a definable subgroup of a definably connected, definably compact definable group cover the group if the o-minimal Euler characteristic of the quotient is non zero; (ii) every infinite, definably connected, definably compact definable group has a non trivial torsion point.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2761
ISSN: 0942-5616
1521-3870
Versão do Editor: http://onlinelibrary.wiley.com/doi/10.1002/malq.200910126/abstract
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
edg_mlq-stpl.pdf99,79 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.